| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alairs smartsite pump infusion set was occluded.The following information was received by the initial reporter with the following verbatim: it was reported by customer that a buretrol iv-line set was used, the luer lock port on the buretrol was defective.When syringe was attached to port unable to push in fluid or draw back on syringe.When rn needed to remove air bubbles from the iv tubing, they were unable to put the removed ivig back into the buretrol.
Additional Manufacturer Narrative
Two sets were returned for investigation.The complaint was unable to be replicated as the sets were able to be primed and all ports were able to be flushed.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.